# SDR RRXA97024

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trim Cylinder
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GDL, LOST HYDRAULIC FLUID, RETURNED TO GDL.  *** CORRECTIVE ACTION *** REMOVED AND REPLACED LEFT MLG BOGIE TRIM CYLINDER HYDRAULIC HOSE.  SERVICED HYDRAULIC SYSTEM, LEAK AND OPS CHECKS GOOD.  CHECKED FILTERS FOR CONTAMINATION, NONE FOUND.  RETURNED AIRCRAFT TO SERVICE.
